# SDR USAA920080060

- Difficulty date: December 14, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601179
- Part serial: 410
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - LEFT WING NR 1 SLAT LOWER SURFACE IS CRACKED AT ACTUATOR ATTACH AREA.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE AT ACTUATOR ATTACH AREA IAW B737 SRM 57-43-01-2R6.
